# SDR CA000925016

- Difficulty date: September 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 38E962E
- Condition: Failed
- Location: Deice System
- Part time: 19,765 hours, 26,295 cycles
- Component: Deice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACCOMPLISHING MAINTENANCE TASK 3010/04, BOTH DEICE PRESSURE RELIEF VALVES IN NR2 NACELLE FAILED STEPS 8 THROUGH 15. THE VALVES WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. VALVE S/NS RF-3388 & RE-3394.
